MathSciNet Relay Station
MathSciNet bibliographic data
MR2110916 60H35 (60H10 60H20 65C30)
Shevchenko, G. Rate of convergence of discrete approximations of solutions to stochastic differential equations in a Hilbert space. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 69 (2003), 172--183; translation in Theory Probab. Math. Statist. No. 69 (2003), 187–199 (2005)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement